# SDR SWAA115631

- Difficulty date: August 4, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 46,268 hours, 37,013 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26583
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING NR 3 SLAT CAN CHAFED.  REPAIRED SLAT CAN PER EA.
